Some more Steinhaus type theorems over valued fields
Annales mathématiques Blaise Pascal, Volume 6 (1999) no. 1, pp. 47-54.
@article{AMBP_1999__6_1_47_0,
     author = {P.N. Natarajan},
     title = {Some more {Steinhaus} type theorems over valued fields},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {47--54},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {6},
     number = {1},
     year = {1999},
     zbl = {0943.47058},
     mrnumber = {1693130},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_47_0/}
}
TY  - JOUR
AU  - P.N. Natarajan
TI  - Some more Steinhaus type theorems over valued fields
JO  - Annales mathématiques Blaise Pascal
PY  - 1999
DA  - 1999///
SP  - 47
EP  - 54
VL  - 6
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_47_0/
UR  - https://zbmath.org/?q=an%3A0943.47058
UR  - https://www.ams.org/mathscinet-getitem?mr=1693130
LA  - en
ID  - AMBP_1999__6_1_47_0
ER  - 
%0 Journal Article
%A P.N. Natarajan
%T Some more Steinhaus type theorems over valued fields
%J Annales mathématiques Blaise Pascal
%D 1999
%P 47-54
%V 6
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1999__6_1_47_0
P.N. Natarajan. Some more Steinhaus type theorems over valued fields. Annales mathématiques Blaise Pascal, Volume 6 (1999) no. 1, pp. 47-54. https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_47_0/

[1] G. Bachman, Introduction to p-adic numbers and valuation theory, Academic Press, 1964. | MR | Zbl

[2] A. Escassut, Analytic elements in p-adic analysis, World Scientific Publishing Co., 1995. | MR | Zbl

[3] I.J. Maddox, On theorems of Steinhaus type, J. London Math. Soc. 42 (1967), 239-244. | MR | Zbl

[4] P.N. Natarajan, The Steinhaus theorem for Toeplitz matrices in non-archimedean fields, Comment. Math. Prace Mat. 20 (1978), 417-422. | MR | Zbl

[5] P.N. Natarajan, Some Steinhaus type theorems over valued fields, Ann. Math. Blaise Pascal 3 (1996), 183-188. | Numdam | MR | Zbl

[6] M. Stieglitz, H. Tietz, Matrix transformationen von Folgenräumen Eine Ergebnisübersicht, Math. Z. 154 (1977), 1-16. | MR | Zbl